# SDR SWAA2023041124824

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 50,091 hours, 30,084 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OUTBID SIDE COWL HAS MULTIPLE WORKING RIVETSON NO COWL PULLING THRU<[01] REMOVED AND REPLACED #1 ENGINE INLET COWL PER AMM 71-11-01
